# SDR P4YA201061100002

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8101
- Aircraft serial: 047
- Aircraft time: 36,755 hours, 47,199 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED NR 1 ENGINE. OPERATIONS CONTINUED IAW MEL NR 61-2 ITEM A, CAT B, DUE 13 JUN 2010.
